BP High

numptynora
numptynora Member Posts: 782
edited 8. Nov 2013, 05:51 in Community Chit-chat archive
For some time now my BP has been really high and now I've been summoned to the surgery to see the Doc' this afternoon
I have to admit I'm a bit worried, I'm already on thinners but it would seem they aren't doing the job

Comments

  • Susiesoo
    Susiesoo Member Posts: 358
    edited 30. Nov -1, 00:00
    I hope your appointment goes well, Numpty. Do let us know how you get on.

    Susie
  • villier
    villier Member Posts: 4,426
    edited 30. Nov -1, 00:00
    Hope it goes well for you numps let us know how it goes.......Marie xx
  • dachshund
    dachshund Member Posts: 8,482
    edited 30. Nov -1, 00:00
    Hello Numpty
    I hope everything went well.
    take care
    joan xx
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    I've had high BP for years courtesy of the humira. It's well-controlled now by Ramipril and Bendrofluro-summat-or-other. Don't fret too much, numptynorah, I am sure this is can be sorted for you. DD
  • stickywicket
    stickywicket Member Posts: 27,230
    edited 30. Nov -1, 00:00
    I hope it went well. It must be a bit worrying.
  • barbara12
    barbara12 Member Posts: 21,279
    edited 30. Nov -1, 00:00
    Numpty I hope the vist to your GPs went well and hopefully no extra meds for you..please let us know how you got on..x
  • numptynora
    numptynora Member Posts: 782
    edited 30. Nov -1, 00:00
    Morning All and thank you for your replies, I hope you are as well as can be.


    You wouldn't believe it.....I got to the surgery and Doc' took BP again and it was absolutely normal! How that happened I will never know so, instead of increasing meds I have to do 3 months more of readings once a week, fortunately I have a BP machine at home so it won't be a case of trundling to the surgery every week.

    Years ago when I was working it was always low, I guess it could be the stress and meds causing the elevation.
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    BP is notoriously 'flexible' in how it can rise and drop. My rheumatologist takes no notice of the clinic readings thanks to 'white coat' syndrome (as she calls it). If I am having mine checked I ask the clinician to wait until I've settled because the effort of walking shoots mine into the heavens. :roll: I hope you are not feeling as worried about things now, that your mind has been put at ease. DD
  • villier
    villier Member Posts: 4,426
    edited 30. Nov -1, 00:00
    That's good numps, here's hoping your BP stays a t a reasonable level. It is a possibility it is the meds that is causing it, I used to be like you BP on the lower side but since being put on steroids it is now quite high. x
  • stickywicket
    stickywicket Member Posts: 27,230
    edited 30. Nov -1, 00:00
    It sounds as if you have the opposite of White Coat Syndrome, numps :lol:

    It's good that they're keeping a close eye on it. Don't be too alarmed by any odd readings from your home one. A nurse once told me they're not as reliable as the good old pumping by hand ones.
  • numptynora
    numptynora Member Posts: 782
    edited 30. Nov -1, 00:00
    No I'm not worried now, I can't do anything about the meds so it seems I need to work on the stress, hey ho upwards and onwards....